en
Scientific article
English

Asymptotics of even-even correlations in the Ising model

Published inProbability Theory and Related Fields, vol. 175, p. 309-340
Publication date2019
Abstract

We consider finite-range ferromagnetic Ising models on Z^d in the regime beta < beta_c. We analyze the behavior of the prefactor to the exponential decay of Cov(sigma_A,sigma_B), for arbitrary finite sets A and B of even cardinality, as the distance between A and B diverges.

Keywords
  • Ising model
  • Ornstein-Zernike asymptotics
  • Decay of correlations
  • Power-law corrections
  • Even-even correlations
Classification
  • arxiv : math.PR
Citation (ISO format)
OTT, Sébastien, VELENIK, Yvan. Asymptotics of even-even correlations in the Ising model. In: Probability Theory and Related Fields, 2019, vol. 175, p. 309–340. doi: 10.1007/s00440-018-0890-5
Main files (1)
Article (Submitted version)
accessLevelPublic
Identifiers
ISSN of the journal1432-2064
408views
162downloads

Technical informations

Creation04/30/2018 10:00:00 AM
First validation04/30/2018 10:00:00 AM
Update time03/15/2023 8:11:23 AM
Status update03/15/2023 8:11:23 AM
Last indexation01/17/2024 2:46:31 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack